User menu

Prime Elements in a Localic Topos

Bibliographic reference Borceux, Francis ; Pedicchio, MC.. Prime Elements in a Localic Topos. In: Algebra Universalis, Vol. 26, no. 2, p. 166-177 (1989)
Permanent URL
  1. B. Banaschewski andK. R. Bhutani,Boolean algebras in a localic topos; Math. Proc. Camb. Philos, Soc.,100 (1986), 43?55.
  2. F.Borceux, M. C.Pedicchio and F.Rossi,Boolean algebras in a localic topos; Rapp. S�m. Math. 57(1986), Univ. Louvain.
  3. F.Borceux and M. C.Pedicchio,On primeness and maximality of filters; to appear.
  4. P. T. Johnstone,Topos theory; Academic Press, London, 1977.
  5. P. T.Johnstone,Conditions related to de Morgan's law; Applications of Sheaves, Proc. Durham Conf., Springer LNM 753 (1977).
  6. P. T. Johnstone,Another condition equivalent to de Morgan's law, Comm. in Algebra,7 (12) (1979), 1309?1312.
  7. P. T.Johnstone,Stone spaces; Cambridge Stud, in Adv. Math. 3 Cambridge University Press (1982).